Share Facebook
Crohn's Disease Forum » General IBD Discussion » Does your stomach hurt more after you poop?


08-11-2017, 06:36 AM   #1
Mballerina
 
Join Date: Jun 2017
Location: LAUSANNE, Switzerland
Does your stomach hurt more after you poop?

Hello all,

I go to the bathroom about 30 times a day it seems, mostly with watery poop. It seems that each time I go, it actually makes my stomach worse and makes it swell up more. This is something which is getting worse and worse for me.

Anyone else have this?
08-11-2017, 06:43 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Let your doctor know if they don't already know.
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
Reply

Crohn's Disease Forum » General IBD Discussion » Does your stomach hurt more after you poop?
Thread Tools


All times are GMT -5. The time now is 05:43 AM.
Copyright 2006-2017 Crohnsforum.com